Journal of Differential Geometry
- J. Differential Geom.
- Volume 79, Number 3 (2008), 433-477.
Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties
Compact locally maximal hyperbolic sets are studied via geometrically defined functional spaces that take advantage of the smoothness of the map in a neighborhood of the hyperbolic set. This provides a self-contained theory that not only reproduces all the known classical results, but also gives new insights on the statistical properties of these systems.
J. Differential Geom., Volume 79, Number 3 (2008), 433-477.
First available in Project Euclid: 18 June 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gouëzel, Sébastien; Liverani, Carlangelo. Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties. J. Differential Geom. 79 (2008), no. 3, 433--477. doi:10.4310/jdg/1213798184. https://projecteuclid.org/euclid.jdg/1213798184